RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 4, Pages 939–947 (Mi zvmmf5214)  

On the axially symmetric Cauchy problem for the Laplace equation

M. V. Urev

Novosibirsk

Full text: PDF file (810 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:4, 133–142

Bibliographic databases:

UDC: 517.958
MSC: Primary 35J05; Secondary 65M30
Received: 26.02.1979
Revised: 08.01.1980

Citation: M. V. Urev, “On the axially symmetric Cauchy problem for the Laplace equation”, Zh. Vychisl. Mat. Mat. Fiz., 20:4 (1980), 939–947; U.S.S.R. Comput. Math. Math. Phys., 20:4 (1980), 133–142

Citation in format AMSBIB
\Bibitem{Ure80}
\by M.~V.~Urev
\paper On the axially symmetric Cauchy problem for the Laplace equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 4
\pages 939--947
\mathnet{http://mi.mathnet.ru/zvmmf5214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585290}
\zmath{https://zbmath.org/?q=an:0446.35034}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 4
\pages 133--142
\crossref{https://doi.org/10.1016/0041-5553(80)90277-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5214
  • http://mi.mathnet.ru/eng/zvmmf/v20/i4/p939

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:120
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020